# SDR SWAA040263

- Difficulty date: January 27, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 65,477 hours, 71,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
